# SDR DHL9980761C

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT ELEVATOR T/E UPPER AREA AT STA XE 226 INTERM REPAIR ON SKIN.  REMOVED REPAIR, CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER, PER EO 18R5521081 AND INSTALLED PER EO REBALANCED PER SRM 51-4-4.  N/R 428
